SciELO - Scientific Electronic Library Online

 
vol.22 issue3SOME RESULTS ON PRIME AND PRIMARY SUBMODULESCLASSES OF FORMS WITT EQUIVALENT TO A SECOND TRACE FORM OVER FIELDS OF CHARACTERISTIC TWO author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DAMMAK, JAMEL. LE SEUIL DE RECONSTRUCTIBILITÉ PAR LE HAUT MODULO LA DUALITÉ DES RELATIONS BINAIRES FINIES. Proyecciones (Antofagasta) [online]. 2003, vol.22, n.3, pp.209-236. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172003000300004.

Etant donnée une relation binaire R ,debase E ,ondéfinit sa duale R par R (x,y )=R (y,x ).Larelation R est dite auto-duale si elle est isomorpheà R .Unerelationbinaire R 0 est hémimorphe à R , si elle est isomorphe `a R ou `a R .Unerelationbinaire`a n éléments est (¾k )-demi-reconstructible, si elle est d´eterminée `a l’hémimorphie près, par la donnée `a l'hémimorphie près de ses restrictions de cardinal (n¾k ).L’étude faite en [8] entrâine la (¾d)-demi- reconstructibilité des relations binaires finies pour tout d ³12. Nous étabissons la ( ¾d )-demi-reconstructibilité des relations binaires finies pour tout Î{ 11 ,10 ,9 ,8 ,7 ,6 } .

Keywords : Relation de diférence; Relation binaire; Graphe; Hy-pomorphe; Hémimorphe; Reconstruction.

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License